# SDR DALA2015070504161

- Difficulty date: July 4, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 522-541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4R BETWEEN BS 522-541.   THE LONGERON WAS REPAIRED IAW SRM 53-02 PARAGRAPH 12, FIGURE 18.  CLASSIFIED AS MAJOR  REPAIR.
